Previous |  Up |  Next

Article

References:
[B1] Functional analysis and infinite-dimensional geometry. CMS Books in Mathematics/Ouvrages de Mathematiques de la SMC, 8, Springer, New York, 2001 ((with M. Fabian, P. Habala, P. Hájek, V. Montesinos, V. Zizler)). MR 1831176 | Zbl 0981.46001
[B2] Recent progress in hyperspace topologies. Recent Progress in General Topology II, M. Hušek, J. van Mill (eds.), Elsevier, Amsterdam, 2002, pp. 253–285 ((with L. Holá)). MR 1970001 | Zbl 1030.54007
[1] Either tournaments or algebras. Comment. Math. Univ. Carol. 13 (1972), 801–807 ((with V. Müller, J. Nešetřil)). MR 0409262
[2] On generating of relations. Comment. Math. Univ. Carol. 14 (1973), 95–105 ((with V. Rödl)). MR 0369141 | Zbl 0257.05109
[3] Lattice of $E$-compact spaces. Comment. Math. Univ. Carol. 14 (1973), 719–738. MR 0331342
[4] Note about atom categories of topological spaces. Comment. Math. Univ. Carol. 15 (1974), 767–773 ((with M. Hušek)). MR 0355944 | Zbl 0289.54004
[5] On strongly homogeneous tournaments. Czechoslovak Math. J. 24 (1974), 378–391 ((with V. Müller)). MR 0347672 | Zbl 0317.05109
[6] Either tournaments of algebras?, Discrete Math. 11 (1975), 37–66 ((with V. Müller, J. Nešetřil)). MR 0357207 | Zbl 1159.86300
[7] Remark on locally fine spaces. Comment. Math. Univ. Carol. 16 (1975), 501–504. MR 0383361 | Zbl 0316.54028
[8] Atoms in uniformities. Seminar Uniform Spaces 1973–74, directed by Z. Frolík, MÚ ČSAV Praha, 73–81 ((with J. Reiterman)). MR 0391026 | Zbl 0374.54018
[9] One folklore lemma on cardinal reflections in Unif. Seminar Uniform Spaces 1973–74, directed by Z. Frolík, MÚ ČSAV Praha, 145–147.
[10] Cardinal reflections and point character of uniformities. Seminar Uniform Spaces 1973–74, directed by Z. Frolík, MÚ ČSAV Praha, 149–158. Zbl 0326.54020
[11] Reflections not preserving completeness. Seminar Uniform Spaces 1973–74, directed by Z. Frolík, MÚ ČSAV Praha, 235–240. MR 0474219 | Zbl 0327.54024
[12] a) Universal metric spaces, Informal Notes of Seminar of Uniform Spaces, b) Universal metric spaces. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 49–53.
[13] a) On uniformly local uniformities. Informal Notes of Seminar Uniform Spaces 1974–75 ((with D. Preiss, J. Vilímovský)).
[14] The number of Hamiltonian circuits. J. Comb. Theory, Ser. B, 24 (1978), 223–227 ((with V. Müller)). MR 0485550 | Zbl 0378.05036
[15] Atoms and proximal fineness. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 37–41 ((with J. Reiterman)). Zbl 0347.54016
[16] Point-character of uniformities and completeness. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 55–61. Zbl 0346.54009
[17] Two examples of reflections. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 63–68 ((with J. Vilímovský)). Zbl 0364.54021
[18] Injectivity of polyhedra. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 73 ((with P. Pták)). Zbl 0343.54028
[19] On hedgehog-topologically fine uniform spaces. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 75–86 ((with Z. Frolík, J. Vilímovský)). Zbl 0348.54018
[20] On $\sigma $-discreteness in uniform spaces. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 115–120 ((with P. Pták)). MR 0383356 | Zbl 0347.54017
[21] General hedgehogs in general topology. Seminar Uniform Spaces 1975–76, directed by Z. Frolík, MÚ ČSAV Praha, 145–150. Zbl 0348.54020
[22] Combinatorial properties of uniformities. Lecture Notes in Math. 609 ( (1976), 154–165 (A. Dold, B. Eckmann, eds.), TOPOSYM IV). MR 0500846
[23] Remarks on $e$-locally fine spaces. Seminar Uniform Spaces 1976–77, directed by Z. Frolík, MÚ ČSAV Praha, 51–62 ((with M. D. Rice)). Zbl 0453.54017
[24] Extension of uniformly continuous functions. Bull. Pol. Acad. Sci. 26 (1978), 143–148 ((with Z. Frolík, J. Vilímovský)).
[25] Atoms in uniformities and proximities. TOPOSYM IV, JČMF Praha (1979), 353–356 ((with J. Reiterman)). MR 0644640
[26] On unions of metrizable subspaces. Canad. J. Math. 32 (1980), 76–85 ((with E. van Douwen, D. Lutzer, G. Reed)). MR 0559788 | Zbl 0445.54016
[27] The spaces of ultrafilters on $N$ covered by nowhere dense sets. Fundam. Math. 110 (1980), 11–24 ((with B. Balcar, P. Simon)). MR 0600576
[28] Complements in the lattice of uniformities. Comment. Math. Univ. Carol. 22 (1981), 399–412 ((with J. Reiterman)). MR 0620374 | Zbl 0491.54020
[29] The complexity of $\sigma $-discretely decomposable families in uniform spaces. Comment. Math. Univ. Carol. 22 (1981), 317–326 ((with P. Pták)). MR 0620367 | Zbl 0488.54014
[30] On compactification of GO-spaces. Topology and order structures, Math. Centre Tract 169 (part 2), Amsterdam, 1983, 47–52 ((H. R. Bennett, D. J. Lutzer, eds.)).
[31] Uniform spaces-selected topics. TOPOSYM v Praze 1981, Sigma Ser. Pure Math., Heldermann, Berlin (1983), 395–400 ((with Z. Frolík, M. Hušek, V. Rödl, J. Vilímovský)). MR 0698414 | Zbl 0493.54016
[32] Uniform weight of uniform quotients. Comment. Math. Univ. Carol. 24 (1983), 335–340 ((with M. Hušek)). MR 0711270 | Zbl 0523.54018
[33] On complexity of metric spaces. Fund. Math. 125 (1985), 133–142 ((with A. Hohti)). MR 0813750 | Zbl 0589.54035
[34] Extensions of cyclically monotone mappings. Proc. 13th Winter School, Suppl.-Rend. Circ. Mat. Pal., Ser. II (1985), 81–88 ((with S. Poljak)). MR 0897974 | Zbl 0647.90071
[35] Ideals of uniformly continuous mappings on pseudometric spaces. Comment. Math. Univ. Carol. 27 (1986), 571–580 ((with J. Vilímovský)). MR 0873629 | Zbl 0615.54020
[36] Locally fine uniformities and normal covers. Czechoslovak Math. J. 37 (1987), 181–187. MR 0882592 | Zbl 0656.54020
[37] Continuous images of compact semilattices. Canad. Math. Bull 30 (1987), 109–113 ((with M. G. Bell)). MR 0879879 | Zbl 0612.54014
[38] Limit behaviour of trajectories involving subgradients of convex functions. Comment. Math. Univ. Carol. 28 (1987), 457–466 ((with S. Poljak, D. Turzík)). MR 0912576 | Zbl 0623.49009
[39] Extensions and restrictions in products of metric spaces. Topology Appl. 25 (1987), 245–252 ((with M. Hušek)). MR 0889869 | Zbl 0614.54009
[40] Banach space properties of Ciesielski-Pol’s $C(K)$-space. Proc. Amer. Math. Soc. 103 (1988), 1087–1093 ((with G. Godefroy, J. H. M. Whitfield, V. Zizler)). MR 0954988 | Zbl 0666.46019
[41] The smallest number of free prime closed filters. Fund. Math. 131 (1988), 215–221 ((with P. Simon, J. Vaughan)). MR 0978716 | Zbl 0669.54001
[42] Analytic spaces and paracompactness of $X^2$-$\bigtriangleup $. Topology Appl. 28 (1988), 11–15 ((with G. Gruenhage)). MR 0927277 | Zbl 0636.54025
[43] Ultrafilters on $\omega $ and atoms in the lattice of uniformities I. Topology Appl. 30 (1988), 1–11 ((with J. Reiterman, V. Rödl, P. Simon)). MR 0964058 | Zbl 0657.54022
[44] Ultrafilters on $\omega $ and atoms in the lattice of uniformities II. Topology Appl. 30 (1988), 107–125 ((with J. Reiterman, V. Rödl, P. Simon)). MR 0967749 | Zbl 0657.54023
[45] A remark on spaces of bounded continuous functions. Proc. Konin. Neder. Akad. Weter., Ser. A. Indag. Math. 91 (1988), 335–338. DOI 10.1016/S1385-7258(88)80012-X | MR 0964838 | Zbl 0685.54010
[46] On topological and linear homeomorphisms of certain function spaces. Topology Appl. 32 (1989), 267–277 ((with J. Baars, J. de Groot, J. van Mill)). MR 1007105 | Zbl 0676.54022
[47] Uniformly continuous selections and $\ell _1$-property. Topology Appl. 33 (1989), 85–97. DOI 10.1016/0166-8641(89)90090-4 | MR 1020985
[48] On supercomplete uniform spaces IV: Countable products. Fund. Math. 136 (1990), 115–120 ((with A. Hohti)). MR 1074656 | Zbl 0713.54027
[49] On $\delta $-continuous selections of small multifunctions and covering properties. Comment. Math. Univ. Carol. 32 (1991), 121–126 ((with A. Fedeli)). MR 1118298 | Zbl 0734.54010
[50] On coverings of infinite-dimensional metric spaces. Discrete Math. 108 (1992), 75–81 ((with V. Rödl)). MR 1189831 | Zbl 0773.54017
[51] Cantor set selectors. Topology Appl. 44 (1992), 163–166 ((with V. Gutev, S. Nedev, V. Valov)). DOI 10.1016/0166-8641(92)90089-I | MR 1173253 | Zbl 0769.54020
[52] On the infimum of the Hausdorff and Vietoris topologies. Proc. Amer. Math. Soc. 118 (1993), 971–978 ((with S. Levi, R. Lucchetti)). MR 1165059 | Zbl 0845.54006
[53] An example of $\ell _p$-equivalent spaces which are not $\ell _{p}^{*}$-equivalent. Proc. Amer. Math. Soc. 119 (1993), 963–969 ((with J. Baars, J. de Groot, J. van Mill)). MR 1184080
[54] Function spaces of completely metrizable spaces. Trans. Amer. Math. Soc. 340 (1993), 871–883 ((with J. Baars, J. de Groot)). MR 1160154 | Zbl 0841.54012
[55] Lindelöf modifications and $K$-analytic spaces. Mathematika 40 (1993), 1–6 ((with P. Holický, D. H. Fremlin)). MR 1239128
[56] Infima of hyperspace topologies. Mathematika 42 (1995), 67–86 ((with C. Costantini, S. Levi)). MR 1346673 | Zbl 0822.54004
[57] a) Embeddings into $c_0^+$. Rapport nr. 201, Vrije Universiteit Amsterdam (1982).
[58] The cancellation law for compact Hausdorff spaces and vector-valued Banach-Stone theorems. Arch. Math. 64 (1995), 341–343 ((with E. Behrends)). MR 1319005 | Zbl 0815.54008
[59] On complete strongly connected digraphs with the least number of 3-graphs. Discrete Math. 155 (1996), 27–30 ((with M. Burzio)). MR 1401355
[60] Radon spaces which are not $\sigma $-fragmented. Acta Univ. Carol., Math. Phys. 36 (1995), 19–25 ((with P. Holický)). MR 1392996
[61] The impact of closure operators on the structure of a concrete category. Quest. Math. 18 (1995), 381–396 ((with D. Dikranjan)). MR 1354119 | Zbl 0864.54024
[62] Bases, $\pi $-bases and pseudodevelopments. Topol. Proc. 19 (1994), 79–85 ((with C. Costantini, A. Fedeli)).
[63] Selections that characterize topological completeness. Fund. Math. 149 (1996), 127–140 ((with J. van Mill, R. Pol)). MR 1376668 | Zbl 0861.54016
[64] A universal complete metric Abelian group of a given weight. Bolyai Math. Studies 4, Proc. of Topology Appl., Szekszárd (1993), 431–439 ((with D. Shakhmatov, S. Watson)). MR 1374823
[65] Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997), 3585–3596 ((with W. Marciszewski)). MR 1401778 | Zbl 0880.54023
[66] On supercomplete $\omega _{\mu }$-metric spaces. Bull. Pol. Acad. Sci. 44 (1996), 299–310 ((with G. Artico, U. Marconi)). MR 1419403 | Zbl 0892.54020
[67] Examples of recurrence. Ann. N. Y. Acad. of Sci. (1996), 316–332 ((with S. W. Williams)). MR 1429663 | Zbl 0884.54023
[68] Weak covering properties of weak topologies. Proc. London Math. Soc. 75 (1997), 349–368 ((with A. Dow, H. Junnila)). MR 1455860 | Zbl 0886.54014
[69] Categories of topological spaces with sufficiently many sequentially closed spaces. Cahiers Topologie Geom. Differ. Categ. 38 (1997), 277–300 ((with D. Dikranjan)). MR 1487962 | Zbl 0891.18004
[70] Normality and paracompactness of the Fell topology. Proc. Amer. Math. Soc. 127 (1999), 2193–2197 ((with L. Holá, S. Levi)). MR 1485480 | Zbl 0918.54009
[71] Selectors and scattered spaces. Topology Appl. 111 (2001), 35–48 ((with G. Artico, U. Marconi, R. Moresco)). MR 1806026 | Zbl 0973.54010
[72] Properties related to the first countability of hyperspace topologies. Questions and Answers in General Topology 19 (2001), 139–157 ((with G. Di Maio, L. Holá)). MR 1815355 | Zbl 0969.54009
[73] Functions with distant fibres and uniform continuity. Topology Appl. 121 (2002), 3–23 ((with A. Berarducci, D. Dikranjan)). MR 1903678
[74] Compactness and local compactness in hyperspaces. Topology Appl. 123 (2002), 573–608 ((with C. Costantini, S. Levi)). MR 1924053 | Zbl 1024.54005
[75] Uniform quasi components, thin spaces and compact separation. Topology Appl. 122 (2002), 51–64 ((with A. Berarducci, D. Dikranjan)). MR 1919291 | Zbl 1067.54027
[76] The locally fine coreflection and normal covers in the products of partition-complete spaces. Topology Appl. 126 (2002), 187–205 ((with A. Hohti, M. Hušek)). MR 1934260 | Zbl 1022.54005
[77] Selections and suborderability. Fund. Math. 175 (2002), 1–33 ((with G. Artico, U. Marconi, L. Rotter, M. Tkachenko)). MR 1971236 | Zbl 1019.54014
[78] Developable hyperspaces are metrizable. Applied Gen. Topology 4 (2003), 351–360 ((with L. Holá, L. Zsilinsky)). MR 2071208 | Zbl 1066.54009
[79] Pseudocompact Whyburn spaces need not be Fréchet. Proc. Amer. Math. Soc. 131 (2003), 3257–3265 ((with M. G. Tkachenko, V. V. Tkachuk, R. G. Wilson)). MR 1992867 | Zbl 1028.54004
[80] Note on function spaces with the topology of pointwise convergence. Arch. Math. (Basel) 80 (2003), 655–663 ((with J. van Mill, Roman Pol)). MR 1997531 | Zbl 1035.54011
[81] Weakly Whyburn spaces of continuous functions on ordinals. Topology Appl. 133 (2003), 97–104 ((with A. Bella)). MR 1996463 | Zbl 1121.54011
[82] Internal descriptions of absolute Borel classes. Topology Appl. 141 (2004), 87–104 ((with P. Holický)). MR 2058682 | Zbl 1057.54026
[83] The structure of the $\sigma $-ideal of $\sigma $-porous sets. Comment. Math. Univ. Carol. 45 (2004), 37–72 ((with M. Zelený)). MR 2076859 | Zbl 1101.28001
[84] Characterizations of Ordinals via Selectors. Topology Atlas, ( http://at.yorku.ca/i/a/a/b/22.htm (with U. Marconi, L. Rotter)).
[85] Extensions of topological spaces. Encyclopedia of General Topology, K. P. Hart, J. Nagata, J. E. Vaghan (eds.), Amsterdam, Elsevier, 2004, pp. 323–325.
[86] On proximities generated by countable families of entourages. Comment. Math. Univ. Carolin. 45 (2004), 535–541 ((with S. Ivanov, S. Nedev)). MR 2103147 | Zbl 1100.54020
[87] An additivity theorem for uniformly continuous functions. Topology Appl. 146 (2005), 330–352 ((with A. Berarducci, D. Dikranjan)). MR 2107156 | Zbl 1078.54014
[88] More on weak covering properties of weak topologies. ((with A. Dow, H. Junnila)).
[89] Zero-selectors and GO-spaces. Topology Appl. 152 (2005), 243–257 ((with G. Artico, U. Marconi)). MR 2164387 | Zbl 1081.54015
[90] $C(K)$ spaces which cannot be uniformly embedded into $c_0(\Gamma )$. ((with P. Holický, O. Kalenda)). Zbl 1118.46028
[i] Zdeněk Frolík, March 10, 1933–May 3, 1989. Czechoslovak Math. J. 40 (1990), 697–708 ((with P. Simon)). MR 1084905 | Zbl 0733.01025
[i$\alpha $] Zdeněk Frolík, 10.3.1933–3.5.1989. Čas. Pěst. Mat. 115 (1990), 319–329 ((with P. Simon)). (Czech) MR 1071064 | Zbl 0701.01007
[ii] Topology Appl. 44 (1992), 11–17 ((with M. Hušek)). MR 1173238 | Zbl 1169.76302
[iii] Zdeněk Frolík, his life and work. Topological, algebraical and combinatorial structures, J. Nešetřil (ed.).
Partner of
EuDML logo